A 24-year-old female asked:
I'm have a severe reaction to imiquimod (aldara). some ulceration in the vulva, really sore, red and swollen. the pain is excruciating. what to do?
1 doctor answer • 1 doctor weighed in
Gynecology 39 years experience
Call doctor: Keep the area clean and dry. Do not apply any more of the medicine. Notify your doctor, Aldara (imiquimod) commonly causes this type of reaction.
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsAnswered >2 years ago
Last updated Feb 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.